Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 25, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 28, 2014, 5:05 PM CDT for Bureau County, Henry County, Illinois. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 5:05 PM CDT (22:05 UTC)
- Expired
- Apr 28, 2014, 5:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bureau County, IL, Henry County, IL
The radar
The Quad Cities radar (KDVN), 79 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 5:08 PM CDT | HAIL 0.75 | Galva, IL | HAILING FOR THE PAST 10 MINUTES |
| Apr 28, 5:36 PM CDT | HAIL 0.25 | Sheffield, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 1:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
166
WUUS53 KDVN 282205
SVRDVN
ILC011-073-282245-
/O.NEW.KDVN.SV.W.0025.140428T2205Z-140428T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
505 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
EASTERN HENRY COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 545 PM CDT
* AT 503 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WOODHULL TO TOULON...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CAMBRIDGE...KEWANEE...GALVA...BUDA...GENESEO...ATKINSON...
SHEFFIELD...ANNAWAN...TISKILWA...WYANET...NEKOMA...BISHOP HILL...
KEWANEE MUNICIPAL AIRPORT...ULAH...GERMAN CORNER...MILO...
NEPONSET...JOHNSON SAUK TRAIL...PROVIDENCE AND MINERAL.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 18 AND
55.
OTHER LOCATIONS AFFECTED INCLUDE MAUTINO STATE FISH AND WILDLIFE
AREA...HENNEPIN CANAL PARKWAY STATE PARK...JOHNSON SAUK TRAIL STATE
PARK AND HENRY COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4115 8953 4115 8963 4123 8964 4123 8986
4114 8988 4115 9030 4153 9015 4145 8947
TIME...MOT...LOC 2205Z 210DEG 35KT 4118 9030 4108 8986
HAIL...1.00IN
WIND...60MPH
$$
HAASE2 follow-up statements
530
WWUS53 KDVN 282230
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
530 PM CDT MON APR 28 2014
ILC011-073-282245-
/O.CON.KDVN.SV.W.0025.000000T0000Z-140428T2245Z/
HENRY IL-BUREAU IL-
530 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BUREAU AND EASTERN HENRY COUNTIES UNTIL 545 PM CDT...
AT 527 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CAMBRIDGE TO 7 MILES NORTHWEST OF SPARLAND...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GENESEO...ATKINSON...ANNAWAN...BUDA...SHEFFIELD...TISKILWA...
WYANET...MILO...JOHNSON SAUK TRAIL...NEPONSET...PROVIDENCE...MINERAL
AND MANLIUS.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 19 AND
55.
OTHER LOCATIONS AFFECTED INCLUDE MAUTINO STATE FISH AND WILDLIFE
AREA...HENNEPIN CANAL PARKWAY STATE PARK...JOHNSON SAUK TRAIL STATE
PARK AND HENRY COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4115 8953 4115 8963 4123 8964 4123 8986
4119 8988 4130 9020 4153 9015 4145 8947
TIME...MOT...LOC 2230Z 210DEG 35KT 4137 9014 4114 8949
HAIL...1.00IN
WIND...60MPH
$$
HAASE949
WWUS53 KDVN 282244
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
544 PM CDT MON APR 28 2014
ILC011-073-282255-
/O.EXP.KDVN.SV.W.0025.000000T0000Z-140428T2245Z/
HENRY IL-BUREAU IL-
544 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUREAU AND
EASTERN HENRY COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 4115 8953 4115 8963 4123 8964 4123 8986
4119 8988 4130 9020 4153 9015 4145 8947
TIME...MOT...LOC 2245Z 210DEG 35KT 4150 9004 4127 8939
$$
HAASEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 3:31 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 28, 3:31 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 PM CDT MON APR 28 2014
.SYNOPSIS...
ISSUED AT 330 PM CDT MON APR 28 2014
12Z UA ANALYSIS HAS A CUT OFF UPPER LOW OVER EASTERN NEBRASKA WITH
AN 850MB WARM FRONT EAST THROUGH SOUTHERN IOWA AND INTO CENTRAL
INDIANA. AN 850MB COLD FRONT RAN FROM THE UPPER LOW SOUTH INTO EAST
TEXAS. SATELLITE/RADAR TRENDS THROUGH MID AFTERNOON SHOW NEW
CONVECTION HAS DEVELOPED IN AN ARCING LINE FROM KSUX TO KSTL.
18Z SFC ANALYSIS HAS OCCLUDED LOWS FROM NEAR KTQE TO KBVN. A
STATIONARY FRONT RAN EAST ROUGHLY ALONG A KDSM...KAWG...KGBG...KCMI
LINE. THE MAIN COLD FRONT RAN FROM WESTERN IOWA SOUTHWARD INTO
CENTRAL MISSOURI. DEW POINTS IN THE WARM SECTOR WERE IN THE 60S WITH
50S IMMEDIATELY AROUND THE FRONTS. DEW POINTS IN THE 30S AND 40S
WERE ACROSS THE GREAT LAKES AND PLAINS.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 330 PM CDT MON APR 28 2014
THE CURRENT FLOOD WATCH FOR RIVER FLOODING WILL REMAIN IN PLACE.
RAINFALL WILL BE HEAVIEST THIS AFTERNOON AND SLOWLY TAPER OFF TO
LIGHT RAIN LATER THIS EVENING/TUESDAY.
MAIN THREAT OF STRONG STORMS WILL BE ASSOCIATED WITH THE LINE MOVING
NORTHEAST THROUGH THE AREA THROUGH SUNSET. ONCE STORMS MOVE NORTH OF
THE WARM FRONT THEY WILL BECOME ELEVATED AND SLOWLY DISSIPATE.
AFTER SUNSET...SHOWERS WILL BECOME MORE NUMEROUS WITH ANY THUNDER
ENDING BY MIDNIGHT.
ON TUESDAY...CLOUDY AND VERY COOL CONDITIONS WILL BE SEEN WITH
SHOWERS DURING THE MORNING. DIFFERENTIAL HEATING SHOULD ALLOW SOME
ISOLATED THUNDERSTORMS TO DEVELOP DURING THE AFTERNOON.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 330 PM CDT MON APR 28 2014
THE UPPER LOW WILL SLOWLY MOVE EAST ACROSS THE AREA TUESDAY NIGHT
THROUGH THURSDAY. CLOUD COVER WILL HELP KEEP TEMPERATURES WELL BELOW
NORMAL. SHOWERS WILL BE PERSISTENT BUT THERE WILL BE PERIODS OF DRY
WEATHER IN THE TUESDAY NIGHT THROUGH THURSDAY TIME FRAME.
THURSDAY NIGHT ON...
THE CUT OFF LOW WILL CONTINUE TO SLOWLY DRIFT EAST INTO THE GREAT
LAKES AND OHIO VALLEY THROUGH THE END OF THE WEEK. TEMPERATURES WILL
AVERAGE BELOW NORMAL.
THE MODEL CONSENSUS KEEP SLIGHT CHANCE TO CHANCE POPS THURSDAY NIGHT
THROUGH SATURDAY ACROSS THE AREA. IT WILL NOT RAIN CONTINUOUSLY THE
ENTIRE TIME AND THERE WILL BE BREAKS IN THE RAIN. SATURDAY COULD BE
DRY AS THE UPPER LOW IS IN THE EASTERN GREAT LAKES.
THE MODEL CONSENSUS HAS CHANCE POPS SATURDAY NIGHT/SUNDAY AS ANOTHER
STORM SYSTEM MOVES THROUGH THE MIDWEST. TEMPERATURES WILL CONTINUE
TO AVERAGE BELOW NORMAL.
SUNDAY NIGHT/MONDAY THE MODEL CONSENSUS HAS SLIGHT CHANCE POPS DUE
TO UNCERTAINTY AS TO WHEN THE LATE WEEKEND STORM SYSTEM DEPARTS THE
AREA. TEMPERATURES WILL BE CLOSER TO BUT STILL SLIGHTLY BELOW NORMAL.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1235 PM CDT MON APR 28 2014
IFR CONDS THROUGH MOST OF THIS TAF CYCLE AT KCID/KDBQ OTHERWISE
IFR AT KMLI BECOMING MVFR CONDS THIS EVENING. VFR CONDS THROUGH
THIS TAF CYCLE AT KBRL. A LINE OF THUNDERSTORMS SHOULD DEVELOP IN
SOUTHEAST IA EARLY TO MID AFTERNOON IMPACTING KBRL AND THEN SPREADING
NORTHEAST OVER THE REMAINING TAF SITES LATE THIS AFTERNOON AND EVENING.
SOME OF THE STORMS ALONG AND SOUTH OF I-80 MAY PRODUCE LARGE HAIL
AND DAMAGING WINDS. EAST TO SOUTHEAST WINDS SUSTAINED 15 TO 20
KNOTS WITH GUSTS TO 25 TO 30 KNOTS THIS AFTERNOON...DIMINISHING TO
LESS THAN 10 KNOTS THIS EVENING. NORTHEAST WINDS LESS THAN 10
KNOTS ON TUESDAY AT KCID/KDBQ BUT SOUTHWEST WINDS AT KMLI/KBRL.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR BENTON-BUCHANAN-CEDAR-
CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-JACKSON-
JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-MUSCATINE-
SCOTT-VAN BUREN-WASHINGTON.
IL...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR CLARK-SCOTLAND.
&&
SYNOPSIS...08
SHORT TERM...08
LONG TERM...08
AVIATION...HAASEHazardous weather outlook, Apr 28, 4:50 AM CDT, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 450 AM CDT MON APR 28 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-291000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 450 AM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA TODAY. SOME STORMS MAY BE SEVERE THIS AFTERNOON...ESPECIALLY SOUTHEAST OF A LINE FROM STERLING ILLINOIS TO NEAR OTTUMWA IOWA...WHERE THE STORM PREDICTION CENTER HAS PLACED A SLIGHT RISK. THE SEVERE WEATHER THREATS INCLUDE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. WINDS WILL REMAIN STRONG FROM THE EAST AT TIMES TODAY. SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS NEAR 40 MPH WILL BE LIKELY... ESPECIALLY ALONG AND NORTH OF THE HIGHWAY 30 CORRIDOR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE OUTLOOK AREA ON TUESDAY. ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED WITH THESE TUESDAY STORMS...THEY MAY BE ABLE TO PRODUCE SMALL HAIL. THE REPEATED ROUNDS OF SHOWERS AND STORMS FROM THIS PAST SUNDAY... THROUGH MID WEEK...WILL PRODUCE RAINFALL TOTALS OF 1 TO 3 INCHES ACROSS MUCH OF THE OUTLOOK AREA. SOME LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. THE CUMULATIVE EFFECT OF THIS RAINFALL MAY LEAD TO RISES ON SEVERAL AREA RIVERS AND PUSH SOME RIVER LEVELS INTO MINOR OR EVEN MODERATE FLOOD STAGE. THESE RAINS WILL ALSO HAVE SOME IMPACT ON THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. 11/12
In the hours before
Local storm report, Apr 28, 4:02 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
402 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL NEW BOSTON 41.17N 91.00W
04/28/2014 E0.25 INCH MERCER IL TRAINED SPOTTER
PEA SIZE HAIL FOR PAST 10 MINUTES
&&
TASLocal storm report, Apr 28, 4:26 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
426 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL MUSCATINE 41.42N 91.07W
04/28/2014 E0.25 INCH MUSCATINE IA TRAINED SPOTTER
HAIL AT 1415 GRANDVIEW AVE.
&&
GROSSLocal storm report, Apr 28, 4:27 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
427 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL KINROSS 41.46N 91.99W
04/28/2014 M0.50 INCH KEOKUK IA PUBLIC
0250 PM HAIL 5 S DONNELLSON 40.57N 91.56W
04/28/2014 E0.25 INCH LEE IA TRAINED SPOTTER
HAIL LASTED ABOUT 10 MINUTES
0253 PM HAIL DONNELLSON 40.64N 91.56W
04/28/2014 E0.75 INCH LEE IA TRAINED SPOTTER
PEA TO PENNY SIZE HAIL COVERING ABOUT 30 PERCENT OF THE
GROUND
0254 PM HAIL 4 W CARTHAGE 40.41N 91.21W
04/28/2014 M1.00 INCH HANCOCK IL TRAINED SPOTTER
HEAVY RAIN AND LOTS OF LIGHTNING
0258 PM HAIL 5 WSW MACOMB 40.44N 90.77W
04/28/2014 M0.75 INCH MCDONOUGH IL TRAINED SPOTTER
HAIL HAS BEEN FALLING PAST 2 MINUTES
0300 PM HAIL CARTHAGE 40.41N 91.14W
04/28/2014 E0.50 INCH HANCOCK IL LAW ENFORCEMENT
DIME SIZE HAIL AT SHERIFFS OFFICE.
0302 PM HAIL LA HARPE 40.58N 90.97W
04/28/2014 M0.25 INCH HANCOCK IL TRAINED SPOTTER
HAIL IS GETTING LARGER
0303 PM HAIL NE CARTHAGE 40.42N 91.13W
04/28/2014 M1.00 INCH HANCOCK IL TRAINED SPOTTER
0303 PM HAIL WAPELLO 41.18N 91.19W
04/28/2014 E0.25 INCH LOUISA IA PUBLIC
REPORT FROM NWS FACEBOOK ACCOUNT.
0306 PM HAIL SSE CARTHAGE 40.41N 91.13W
04/28/2014 M0.75 INCH HANCOCK IL TRAINED SPOTTER
DIME SIZE HAIL
0307 PM HAIL NNE BOWEN 40.23N 91.06W
04/28/2014 M0.25 INCH HANCOCK IL TRAINED SPOTTER
PEA SIZE FOR SEVERAL MINUTES
0312 PM HAIL 4 SSE OAKVILLE 41.05N 91.01W
04/28/2014 E0.25 INCH DES MOINES IA TRAINED SPOTTER
0313 PM HAIL LOMAX 40.68N 91.08W
04/28/2014 E0.25 INCH HENDERSON IL TRAINED SPOTTER
AND HEAVY RAIN
0317 PM HAIL 3 SE DALLAS CITY 40.60N 91.12W
04/28/2014 E0.50 INCH HANCOCK IL TRAINED SPOTTER
HEAVY DOWNPOUR FOR ABOUT 1 MINUTE - HAIL FOR ABOUT 2
MINUTES THEN CHANGING BACK TO MODERATE RAIN. PEA SIZE
HAIL LASTED ABOUT 3 MINUTES.
0320 PM HAIL BRIGHTON 41.17N 91.82W
04/28/2014 E0.75 INCH WASHINGTON IA CO-OP OBSERVER
RAIN AND SMALL HAIL
0323 PM HAIL 1 N TERRE HAUTE 40.68N 90.98W
04/28/2014 E0.25 INCH HENDERSON IL TRAINED SPOTTER
HAIL HAS BEEN FALLING THE PAST 5 MINUTES - HEAVY RAIN IS
ACCOMPANYING THE HAIL
0324 PM HAIL MUSCATINE 41.42N 91.07W
04/28/2014 E0.25 INCH MUSCATINE IA TRAINED SPOTTER
HAIL AT 1415 GRANDVIEW AVE.
0325 PM HAIL 2 SE BURLINGTON 40.79N 91.10W
04/28/2014 E0.25 INCH DES MOINES IA TRAINED SPOTTER
HAIL HAS JUST BEGUN
0327 PM HAIL WEST BURLINGTON 40.82N 91.18W
04/28/2014 M0.25 INCH DES MOINES IA TRAINED SPOTTER
HAIL ON WEST AIRE DRIVE.
0330 PM HAIL BURLINGTON 40.81N 91.12W
04/28/2014 E0.25 INCH DES MOINES IA TRAINED SPOTTER
HAIL HAS BEEN FALLING PAST 5 MINUTES -
0333 PM HAIL BURLINGTON 40.81N 91.12W
04/28/2014 E0.25 INCH DES MOINES IA TRAINED SPOTTER
HAIL BEGAN ABOUT 2 MINUTES AGO
0337 PM HAIL S WAPELLO 41.17N 91.19W
04/28/2014 E0.50 INCH LOUISA IA TRAINED SPOTTER
1/2 INCH DIAMETER HAIL LASTED ABOUT 1 MINUTE
0339 PM HAIL 5 WSW SWAN CREEK 40.64N 90.74W
04/28/2014 E0.25 INCH WARREN IL TRAINED SPOTTER
0352 PM HEAVY RAIN 3 SE DALLAS CITY 40.60N 91.12W
04/28/2014 M0.74 INCH HANCOCK IL TRAINED SPOTTER
RAINFALL IN 15 MINUTES - MINOR STREET FLOODING
0402 PM HAIL NEW BOSTON 41.17N 91.00W
04/28/2014 E0.25 INCH MERCER IL TRAINED SPOTTER
PEA SIZE HAIL FOR PAST 10 MINUTES
&&
GROSSLocal storm report, Apr 28, 4:32 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
432 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 5 W TAMPICO 41.63N 89.88W
04/28/2014 M0.50 INCH WHITESIDE IL TRAINED SPOTTER
TIME ESTIMATED FROM RADAR.
&&
GROSSLocal storm report, Apr 28, 4:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
451 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL MILLEDGEVILLE 41.96N 89.78W
04/28/2014 E0.50 INCH CARROLL IL FIRE DEPT/RESCUE
DIME SIZE HAIL...TIME ESTIMATED FROM RADAR.
&&
GROSSLocal storm report, Apr 28, 5:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
500 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL BETTENDORF 41.56N 90.48W
04/28/2014 M0.25 INCH SCOTT IA AMATEUR RADIO
RELAYED VIA HAM RADIO.
&&
GROSSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:42 PM CDT | Special Weather Statement | DVN | Hancock, Henderson, McDonough, Mercer, Warren | 108 min |
| Apr 28, 2:41 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 49 min |
| Apr 28, 3:07 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, McDonough, Warren | 38 min |
| Apr 28, 3:44 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer | 46 min |
| Apr 28, 4:43 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer | 47 min |
| Apr 28, 5:25 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.